# SDR ASAA2020021213152

- Difficulty date: February 11, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,292 hours, 7,290 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FO CDU BLANK. GROUNDED - YES. CYCLED POWER F/O CDU OPS NORMAL REF B737-900 AMM 34-61-01.
